My Holdings   Activate Remote Access

Noncommutative Birational Geometry, Representations and Combinatorics


About this Title

Arkady Berenstein, University of Oregon, Eugene, OR and Vladimir Retakh, Rutgers University, Piscataway, NJ, Editors

Publication: Contemporary Mathematics
Publication Year 2013: Volume 592
ISBNs: 978-0-8218-8980-0 (print); 978-1-4704-0971-5 (online)
DOI: http://dx.doi.org/10.1090/conm/592

Read more about this volume

View other years and volumes:

Table of Contents


Front/Back Matter

Articles

View full volume PDF